MathSciNet Relay Station
MathSciNet bibliographic data
MR2471957 (2010a:11074) 11F30 (11F67)
Rouse, Jeremy Bounds for the coefficients of powers of the $\Delta$-function. Bull. Lond. Math. Soc. 40 (2008), no. 6, 1081–1090.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement